# SDR 07FDEA02097

- Difficulty date: June 9, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69132802
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING A/C INSP, FOUND FRAME REPAIR AT STA 520, STR 16R-17R, DID NOT CONFORM TO SRM 51-40-3 FIG 1.  REMOVED AND DISCARDED PREVIOUS REPAIR ANGLES AND INSTALLED NEW REPAIR PARTS REF.  ALL WORK ACCOMPLISHED ON WO#36350/N00878.
